# SDR CA000901018

- Difficulty date: August 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 1,129 hours
- Engine: Pwa PT6T3B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 212030286006
- Condition: Cracked
- Location: Bulkhead
- Part time: 1,180 hours
- Component: Bulkhead Assy, Bell, 212030041281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WEB OF FITTING COMPLETELY CRACK THROUGH AND 1/8 CRACK PROPAGATING OUTBOARD. BOTH CRACKS START AT LOWER INBOARD HI-LOK HOLE.
